Ilaria Fragalà
Ilaria Fragalà
כתובת אימייל מאומתת בדומיין polimi.it
כותרת
צוטט על ידי
צוטט על ידי
שנה
Existence and nonexistence results for anisotropic quasilinear elliptic equations
I Fragalà, F Gazzola, B Kawohl
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (5), 715-734, 2004
1822004
Homogenization of thin structures by two-scale method with respect to measures
G Bouchitté, I Fragalà
SIAM Journal on Mathematical Analysis 32 (6), 1198-1226, 2001
862001
Overdetermined problems with possibly degenerate ellipticity, a geometric approach
I Fragalà, F Gazzola, B Kawohl
Mathematische Zeitschrift 254 (1), 117, 2006
602006
Partially overdetermined elliptic boundary value problems
I Fragala, F Gazzola
Journal of Differential Equations 245 (5), 1299-1322, 2008
452008
BV functions with respect to a measure and relaxation of metric integral functionals
G Bellettini, G Bouchitté, I Fragalà
Journal of convex analysis 6 (2), 349-366, 1999
381999
The first variation of the total mass of log-concave functions and related inequalities
A Colesanti, I Fragalà
Advances in Mathematics 244, 708-749, 2013
362013
On some notions of tangent space to a measure
I Fragala, C Mantegazza
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 129 (2 …, 1999
361999
Quermassintegrals of quasi-concave functions and generalized Prékopa–Leindler inequalities
SG Bobkov, A Colesanti, I Fragala
Manuscripta Mathematica 143 (1-2), 131-169, 2014
352014
Regularity and nonexistence results for anisotropic quasilinear elliptic equations in convex domains
I Fragalà, F Gazzola, G Lieberman
Conference Publications 2005 (Special), 280, 2005
312005
Riemannian approximation of Finsler metrics
A Braides, G Buttazzo, I Fragala
Asymptotic Analysis 31 (2), 177-187, 2002
312002
Mean curvature of a measure and related variational problems
G Bouchitté, G Buttazzo, I Fragalà
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 25 (1-2 …, 1997
311997
A Sharp Upper Bound for the¶ Torsional Rigidity of Rods¶ by Means of Web Functions
G Crasta, I Fragalà, F Gazzola
Archive for rational mechanics and analysis 164 (3), 189-211, 2002
302002
On a long-standing conjecture by Pólya–Szegö and related topics
G Crasta, I Fragala, F Gazzola
Zeitschrift für angewandte Mathematik und Physik ZAMP 56 (5), 763-782, 2005
272005
Topological equivalence of some variational problems involving distances
G Buttazzo, L De Pascale, I Fragalà
Discrete and Continuous Dynamical Systems 7 (2), 247-258, 2001
272001
Topological equivalence of some variational problems involving distances
G Buttazzo, L De Pascale, I Fragalà
Discrete and Continuous Dynamical Systems 7 (2), 247-258, 2001
272001
Topological equivalence of some variational problems involving distances
G Buttazzo, L De Pascale, I Fragalà
Discrete and Continuous Dynamical Systems 7 (2), 247-258, 2001
272001
Continuity of an optimal transport in Monge problem
I Fragalà, MS Gelli, A Pratelli
Journal de mathématiques pures et appliquées 84 (9), 1261-1294, 2005
262005
Second-order energies on thin structures: variational theory and non-local effects
G Bouchitté, I Fragalà
Journal of Functional Analysis 204 (1), 228-267, 2003
252003
On the Dirichlet and Serrin problems for the inhomogeneous infinity Laplacian in convex domains: regularity and geometric results
G Crasta, I Fragalà
Archive for Rational Mechanics and Analysis 218 (3), 1577-1607, 2015
192015
Optimal convex shapes for concave functionals
D Bucur, I Fragalà, J Lamboley
ESAIM: Control, Optimisation and Calculus of Variations 18 (3), 693-711, 2012
192012
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20